On the number of linear spaces on hypersurfaces with a prescribed discriminant
Artikel i vetenskaplig tidskrift, 2018

For a given form we apply the circle method in order to give an asymptotic estimate of the number of m-tuples spanning a linear space on the hypersurface with the property that . This allows us in some measure to count rational linear spaces on hypersurfaces whose underlying integer lattice is primitive.

Forms in many variables

Linear spaces

Författare

Julia Brandes

University of Waterloo

Chalmers, Matematiska vetenskaper, Algebra och geometri

Mathematische Zeitschrift

0025-5874 (ISSN) 1432-8232 (eISSN)

Vol. 289 3-4 803-827

Ämneskategorier

Geometri

Sannolikhetsteori och statistik

Matematisk analys

DOI

10.1007/s00209-017-1975-z

Mer information

Senast uppdaterat

2018-10-17